# SDR ASAA0944354

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 50,792 hours, 28,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32359
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE JUST UNDER FWD CARGO DOOR NEXT TO EXISTING REPAIR DOUBLER.  FABRICATED EXTERNAL DOUBLER/TRIPLER AND INSTALLED REPAIR PARTS.
